Nearly time optimal stabilizing patchy feedbacks
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, p. 279-310
@article{AIHPC_2007__24_2_279_0,
     author = {Ancona, Fabio and Bressan, Alberto},
     title = {Nearly time optimal stabilizing patchy feedbacks},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {2},
     year = {2007},
     pages = {279-310},
     doi = {10.1016/j.anihpc.2006.03.010},
     mrnumber = {2310696},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_2_279_0}
}
Ancona, Fabio; Bressan, Alberto. Nearly time optimal stabilizing patchy feedbacks. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, pp. 279-310. doi : 10.1016/j.anihpc.2006.03.010. http://www.numdam.org/item/AIHPC_2007__24_2_279_0/

[1] Ancona F., Bressan A., Patchy vector fields and asymptotic stabilization, ESAIM Control Optim. Calc. Var. 4 (1999) 445-471. | Numdam | MR 1693900 | Zbl 0924.34058

[2] Ancona F., Bressan A., Flow stability of patchy vector fields and robust feedback stabilization, SIAM J. Control Optim. 41 (5) (2003) 1455-1476. | MR 1971958 | Zbl 1055.34094

[3] Ancona F., Bressan A., Stability rates for patchy vector fields, ESAIM Control Optim. Calc. Var. 10 (2) (2004) 168-200. | Numdam | MR 2083482 | Zbl 1083.34037

[4] Ancona F., Bressan A., Stabilization by patchy feedbacks and robustness properties, in: De Queiroz M.S., Malisoff M.A., Wolenski P.R. (Eds.), Optimal Control, Stabilization and Nonsmooth Analysis, Proceedings of “Louisiana Conference in Mathematical Control Theory (MCT'03)”, Lectures Notes in Control and Inform. Sci., vol. 301, Springer-Verlag, Heidelberg, 2004, pp. 185-200. | Zbl pre02222963

[5] Bardi M., Capuzzo Dolcetta I., Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Birkhäuser Boston, Boston, MA, 1997. | Zbl 0890.49011

[6] Berkovitz L.D., Optimal Control Theory, Applied Mathematical Sciences, vol. 12, Springer-Verlag, New York, 1974. | MR 372707 | Zbl 0295.49001

[7] Berkovitz L.D., Optimal feedback controls, SIAM J. Control Optim. 27 (5) (1989) 991-1006. | MR 1009334 | Zbl 0684.49008

[8] Boltyanskii V.G., Optimal feedback controls, SIAM J. Control 4 (1966) 326-361.

[9] Boscain U., Piccoli B., Optimal Syntheses for Control Systems on 2-D Manifolds, Mathematiques & Applications, vol. 43, Springer-Verlag, Berlin, 2004. | MR 2031058 | Zbl pre02014323

[10] Bressan A., Singularities of stabilizing feedbacks, Control Theory and its Applications (Grado, 1998). Rend. Sem. Mat. Univ. Politec. Torino 56 (4) (1998) 87-104. | MR 1848147 | Zbl 1024.93048

[11] Bressan A., Piccoli B., A generic classification of time-optimal planar stabilizing feedbacks, SIAM J. Control Optim. 36 (1) (1998) 12-32. | MR 1616525 | Zbl 0910.93044

[12] Brunovský P., Existence of regular synthesis for general control problems, J. Differential Equations 38 (3) (1980) 317-343. | MR 605053 | Zbl 0417.49030

[13] Cannarsa P., Frankowska H., Some characterization of optimal trajectories on control theory, SIAM J. Control Optim. 29 (6) (1991) 1322-1347. | MR 1132185 | Zbl 0744.49011

[14] Cannarsa P., Sinestrari C., Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control, Progress in Nonlinear Differential Equations and their Applications, vol. 58, Birkhäuser Boston, Boston, MA, 2004. | Zbl 1095.49003

[15] Clarke F.H., Ledyaev Yu.S., Rifford L., Stern R.J., Feedback stabilization and Lyapunov functions, SIAM J. Control Optim. 39 (1) (2000) 25-48. | MR 1780907 | Zbl 0961.93047

[16] Clarke F.H., Ledyaev Yu.S., Sontag E.D., Subbotin A.I., Asymptotic controllability implies feedback stabilization, IEEE Trans. Autom. Control 42 (1997) 1394-1407. | MR 1472857 | Zbl 0892.93053

[17] Clarke F.H., Rifford L., Stern R.J., Feedback in state constrained optimal control, ESAIM Control Optim. Calc. Var. 7 (2002) 97-134. | Numdam | MR 1925023 | Zbl 1033.49004

[18] Clarke F.H., Ledyaev Yu.S., Stern R.J., Wolenski P.R., Nonsmooth Analysis and Control Theory, Graduate Texts in Mathematics, vol. 178, Springer-Verlag, New York, 1998. | MR 1488695 | Zbl 1047.49500

[19] Ishii H., Koike S., On ϵ-optimal controls for state constraints problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (4) (2000) 473-502. | Numdam | Zbl 0969.49019

[20] Krasovskii N.N., Differential games. Approximate and formal models, Mat. Sb. 6 (4) (1978) 541-571, English translation:, Math. USSR-Sb. 35 (6) (1979) 795-822. | MR 524205 | Zbl 0439.90114

[21] Krasovskii N.N., Extremal aiming and extremal displacement in a game-theoretical control, Problems Control Inform. Theory 13 (5) (1984) 287-302. | MR 776020 | Zbl 0625.90104

[22] Krasovskii N.N., Subbotin A.I., Positional Differential Games, Nauka, Moscow, 1974, (in Russian). | MR 437107 | Zbl 0298.90067

[23] Launay G., Pelletier L., The generic local structure of time-optimal synthesis with a target of codimension one in dimension greater than two, J. Dynam. Control Systems 3 (2) (1997) 165-203. | MR 1449981 | Zbl 0951.49027

[24] Marchal C., Chattering arcs and chattering controls, J. Optim. Theory Appl. 11 (1973) 441-468. | MR 339866 | Zbl 0243.49003

[25] Marigo A., Piccoli B., Regular syntheses and solutions to discontinuous ODEs, ESAIM Control Optim. Calc. Var. 7 (2002) 291-307. | Numdam | MR 1925031 | Zbl 1053.49027

[26] Nobakhtian S., Stern R.J., Universal near-optimal feedbacks, J. Optim. Theory Appl. 107 (1) (2000) 89-122. | MR 1800931 | Zbl 1027.49030

[27] Piccoli B., Regular time-optimal syntheses for smooth planar systems, Rend. Sem. Mat. Univ. Padova 95 (1996) 59-79. | Numdam | MR 1405355 | Zbl 0912.49018

[28] Piccoli B., Classification of generic singularities for the planar time-optimal synthesis, SIAM J. Control Optim. 34 (6) (1996) 1914-1946. | MR 1416494 | Zbl 0865.49022

[29] Piccoli B., Sussmann H., Regular synthesis and sufficiency conditions for optimality, SIAM J. Control Optim. 39 (2) (2000) 359-410. | MR 1788064 | Zbl 0961.93014

[30] Rifford L., Semiconcave control-Lyapunov functions and stabilizing feedbacks, SIAM J. Control Optim. 41 (3) (2000) 659-681. | MR 1939865 | Zbl 1034.93053

[31] Rowland J.D., Vinter R.B., Construction of optimal feedback controls, Systems Control Lett. 16 (5) (1991) 357-367. | MR 1108598 | Zbl 0736.49020

[32] Sontag E.D., Mathematical Control Theory. Deterministic Finite Dimensional Systems, Texts in Applied Mathematics, vol. 6, second ed., Springer-Verlag, New York, 1998. | MR 1640001 | Zbl 0945.93001

[33] Sontag E.D., Stability and stabilization: discontinuities and the effect of disturbances, in: Clarke F.H., Stern R.J. (Eds.), Nonlinear Analysis, Differential Equations, and Control, Proc. NATO Advanced Study Institute, Montreal, Jul/Aug 1998, Kluwer, 1999, pp. 551-598. | MR 1695014 | Zbl 0937.93034

[34] Sussmann H.J., Synthesis, presynthesis, sufficient conditions for optimality and subanalytic sets, in: Sussmann H.J. (Ed.), Nonlinear Controllability and Optimal Control, Dekker, New York, 1990, pp. 1-19. | MR 1061381 | Zbl 0712.49015

[35] Zelikin M.I., Borisov V.F., Theory of Chattering Control. With Applications to Astronautics, Robotics, Economics, and Engineering, Systems & Control: Foundations & Applications, vol. 43, Birkhäuser Boston, Boston, MA, 1994. | MR 1279383 | Zbl 0820.70003